# SDR A6WA201140055

- Difficulty date: January 25, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR CUTOUT AFT LOWER CORNER DENTED.  REPAIRED DAMAGED AREA IAW REO 601R-53-61-3965.
